Panadol Night Paracetamol + Diphenhydramine Tablets 20s
£5.19 each 25.95p each
RECOMMENDED FOR YOU
Panadol Night Pain - the only pain relief tablet with a sleep aid, designed to help you beat pain & sleep soundly. For the relief of bedtime pain such as headaches, migraine, toothache and period pain
How Panadol Night Pain Works Panadol Night Pain is the only pain relief tablet with a sleep aid, designed to help you beat pain, to sleep soundly* *for verification please email firstname.lastname@example.org When to Use Panadol Night Pain Panadol Night Pain is used for the short-term treatment of bedtime pain, it is suitable for headaches, migraine, toothache or period pain. The Dual Action Formula contains paracetamol for effective relief of mild to moderate pain, plus the sleep aid diphenhydramine to help when pain is keeping you awake. Panadol Night Pain Tablets. Always read the label.
Warning or Restrictions
PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THESE TABLETS. WARNING: Talk to your doctor at once if you take too much of this medicine, even if you feel well. Contains Paracetamol. Do not take anything else containing paracetamol while taking this medicine. DO NOT TAKE: with other antihistamine-containing products, including those used on the skin. If you are pregnant, breast feeding or receiving prescribed medicines unless your doctor tells you to. CONSULT YOUR DOCTOR: If your headaches become persistent, see your doctor. WARNING. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink. For professional advice on medicines consult your pharmacist. Keep out of the sight and reach of children.
Each Panadol Night tablet contains the active ingredients Paracetamol 500 mg and Diphenhydramine Hydrochloride 25 mg. Also contains lactose monohydrate, potassium sorbate (E202), hypromellose (E464), titanium dioxide (E171), brilliant blue FCF (E133) and indigo carmine (E132). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
Product code: 442863
For oral use at bedtime only. Adults (including the elderly) and children aged 16 years and over: Take two tablets about 20 minutes before bedtime. Do not take more than 2 tablets in 24 hours. Do not give to children under 16 years of age. Do not give Panadol Night for more than 7 consecutive nights without consulting your doctor. Do not take more medicine than the label tells you to. If you do not get better talk to your doctor.